# SDR QMLA2011052011058

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- Aircraft time: 11,069 hours, 61,572 cycles
- Engine: Tmeca ARRIEL1C
- Engine time: 8,547 hours, 25,287 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: GEM32
- Condition: Loose
- Location: Oil Press Ind
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER LANDING AT A SCENE TO PICK UP A PATIENT, THE PILOT NOTICED THE NR 1 ENGINE OIL PRESSURE INDICATION DROP TO 0 PSI.  THE PILOT IMMEDIATELY SHUTDOWN ACFT, AND CALLED MX.  MX VERIFIED THE DISCREPANCY.  INSPECTED THE ASSOCIATED WIRING AND ALSO REMOVED, CLEANED, AND RE-INSTALLED THE CONNECTOR AT THE REAR OF THE 14 DATA PACK INSTRUMENT CLUSTER.  THE PILOT THEN PERFORMED A GROUND RUN ON THE NR 1 ENGINE.  THE OIL PRESSURE INDICATION WAS NORMAL AND THE ACFT WAS RETURNED TO SERVICE.
